Isometries of unbounded Fredholm modules over reduced group -algebras
Abstract: In an earlier paper, the author defined the isometry group of an unbounded Fredholm module over a unital -algebra. In this paper, the author studies a class of unbounded Fredholm modules over a reduced group -algebra, and he shows that the isometry groups of these unbounded Fredholm modules are always compact Lie groups. The author also proves a result about the fixed point algebra of such an isometry.
-  A. Connes, Compact metric spaces, Fredholm modules, and hyperfiniteness, Ergodic Theory Dynam. Systems 9 (1989), no. 2, 207–220. MR 1007407, 10.1017/S0143385700004934
-  Efton Park, Isometries of noncommutative metric spaces, Proc. Amer. Math. Soc. 123 (1995), no. 1, 97–105. MR 1213868, 10.1090/S0002-9939-1995-1213868-4
Keywords: Noncommutative topology, noncommutative geometry, automorphisms of -algebras
Article copyright: © Copyright 1995 American Mathematical Society